# SDR CA090504008

- Difficulty date: April 8, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,419 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND, CENTER WING, MAIN SPAR, FWD FLANGE APRROX LBL 16 TO RBL 16.  DURING SCHEDULED STRUCTURAL INSP, FOUND CORROSION BUBBLING UP FROM UNDER PRC COATING THAT COVERS THE SPAR CAP CORNER RADIUS. REMOVAL OF THE PRC FOUND PITTED CORROSION ON THE SPAR FWD FLANGE. CORROSION MAYBE CAUSED BY CONTAMINATE.   REPAIR REQUIRED BLENDING AND A STRAP INSTALLED IAW HBC.  SDR RAISED TO ALERT OTHERS THIS AREA IS SUSCEPTIBLE TO CORROSION, PRC DOES NOT PROTECT IT.
